# SDR C77A2020031700003

- Difficulty date: January 31, 2019
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 31,227 hours, 18,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17012114001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED ON THE P/N 170-12114-001 FLOOR SPLICE IN THE FORWARD WET AREA FLOOR STRUCTURE. REFERENCE ETD2019-170-008053 FIGURE 1 FOR THE DAMAGE LOCATION AND DIMENSIONS. THE DAMAGE LOCATED OVER A FASTENER ROW, AND THEREFORE IT CANNOT BE REPAIRED PER SRM PART II 53-10-10/AD06, WHICH DOES NOT ALLOW DAMAGE ON ANY FASTENER ROW. EAMS REQUESTED AND RECEIVED DISPOSITION FOR A PERMANENT REPAIR IN THE FORM OF ETD2019-170-008053, WHICH ALLOWS THE CORROSION TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES COMPLETE DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2456860183
